# SDR SWAA2024020547507

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 39,994 hours, 24,461 cycles
- Engine: Cfmint CFM567B242
- Engine time: 25,172 hours, 15,614 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB OUT #2 ENG LOUD BANG ; LOSS OF THRUST ENGINE FAIL MESSAGE; NO N2 ROTATION. ON ENGINE SHUTDOWN EGT RED BOXED.<[01] R&R #2ENG PER MT 771-00-01;[02] R&R #2ENG PER MT 771-00-01. RII 67658
